# SDR UIEA2015080300401

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,058 hours, 22,480 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ball Joint
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED DUCT LEAK EICAS, PERFORMED AIR SUPPLY BITE CHECK IAW AMM 36-23-00.  RE-RACKED M859 CARD FILE IAW AMM 36-11-12 & ADJUSTED BALL JOINTS IAW MM 36-11-01.  SYSTEM NORMAL AT THIS TIME.
